Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 158, Number 16, 2011

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

A short proof of a theorem of Juhász
pp. 2091-2093(3)
Author: Spadaro, S.

Favourites:
ADD

Characterizations of almost periodic homeomorphisms
pp. 2094-2102(9)
Authors: Rejeb, K. B.; Salhi, E.

Favourites:
ADD
Favourites:
ADD

D-spaces and thick covers
pp. 2111-2121(11)
Authors: Guo, H.; Junnila, H.

Favourites:
ADD

On a question of Mauldin and Ulam concerning homeomorphisms
pp. 2122-2124(3)
Authors: Fedeli, A.; Le Donne, A.

Favourites:
ADD

Degree of homogeneity on suspensions
pp. 2125-2139(15)
Author: Santiago-Santos, A.

Favourites:
ADD

Generic properties of compact metric spaces
pp. 2140-2147(8)
Author: Rouyer, J. l.

Favourites:
ADD

Embeddings of self-similar ultrametric Cantor sets
pp. 2148-2157(10)
Authors: Julien, A.; Savinien, J.

Favourites:
ADD

A relation between spaces implied by their t-equivalence
pp. 2158-2164(7)
Author: Okunev, O.

Favourites:
ADD
Favourites:
ADD

The converse of the Solid Torus Theorem
pp. 2170-2173(4)
Authors: Apaza, E.; Morales, C.

Favourites:
ADD

Thin-type dense sets and related properties
pp. 2174-2183(10)
Authors: Hutchison, J.; Gruenhage, G.

Favourites:
ADD

A dichotomy for the convex spaces of probability measures
pp. 2184-2190(7)
Authors: Krupski, M. a.; Plebanek, G.

Favourites:
ADD

A pseudocompactification
pp. 2191-2197(7)
Author: Koushesh, M. R.

Favourites:
ADD

Self-maps of the product of two spheres fixing the diagonal
pp. 2198-2204(7)
Authors: Baues, H. J.; Bleile, B.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Minimal sets in compact connected subspaces
pp. 2216-2220(5)
Author: Mai, J. H.

Favourites:
ADD

Transitive points via Furstenberg family
pp. 2221-2231(11)
Author: Li, J.

Favourites:
ADD
Favourites:
ADD

A note on tunnel number of composite knots
pp. 2240-2243(4)
Authors: Gao, X.; Guo, Q.; Qiu, R.

Favourites:
ADD

Free and free abelian Euler–Satake characteristics of nonorientable 2-orbifolds
pp. 2244-2255(12)
Authors: Schulte, J.; Seaton, C.; Taylor, B.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more